# SDR ABXA000339

- Difficulty date: July 7, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- Aircraft time: 39,530 hours, 50,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 49146812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON FITTING CRACKED AT STATION 585 AND LONGERON 11 LEFT.  REPLACED FITTING IAWDC9 SRM 51-30-5.
